| Model Number |
MMT-433AG |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced an event where infusion set came off due to run off by clothing on (b)(6) 2026.Which led to high blood glucose and treated with insulin injection.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 8021545.